# SDR SWIA200617595

- Difficulty date: November 21, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 8,286 hours, 7,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, AFT DRAG ANGLE IS CRACKED ADJACENT TO THE PAX DOOR ASSIST MOTOR CABLE PULLEY BRACKET, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED ANGLE SECTION AND SPLICE ANGLE PER REO NR 601R-52-11-513 REV 'A' SHEET 1 OF 3.
